# SDR REXA2013073101631

- Difficulty date: July 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER TRANSMITTER NR 2 ANTENNA BASE IS CORRODED.  REPAIRED RADIO ALT TRANSMITTER NR 2 ANTENNA BASE IAW REO 690-34-44-002 AND EO R53448.
